BibTeX record journals/dm/BermondS77

download as .bib file

@article{DBLP:journals/dm/BermondS77,
  author    = {Jean{-}Claude Bermond and
               Johanan Sch{\"{o}}nheim},
  title     = {G-decomposition of K\({}_{\mbox{n}}\), where {G} has four vertices
               or less},
  journal   = {Discrete Mathematics},
  volume    = {19},
  number    = {2},
  pages     = {113--120},
  year      = {1977},
  url       = {https://doi.org/10.1016/0012-365X(77)90027-9},
  doi       = {10.1016/0012-365X(77)90027-9},
  timestamp = {Fri, 25 Aug 2017 13:07:21 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/BermondS77},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier